# SDR ASAA2015103013571

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,716 hours, 9,379 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10802
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,710 hours, 9,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 START VALVE NOT OPENING.  ACFT GROUNDED.  REMOVED NR 2 ENGINE START VALVE IAW AMM 80-11-03-000-801-F00.  INSTALLED NEW START VALVE IAW AMM 80-11-03-400-801-F00. GROUND VERIFICATION CHECK GOOD, IAW AMM 71-00-00-700-809-F00.
